Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 126, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 28, 2017, 5:10 AM CDT for Cameron Parish, Louisiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2017, 5:10 AM CDT (10:10 UTC)
- Expired
- Aug 28, 2017, 5:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 50 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 1:51 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
771 WUUS54 KLCH 281010 SVRLCH LAC023-281045- /O.NEW.KLCH.SV.W.0126.170828T1010Z-170828T1045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lake Charles LA 510 AM CDT MON AUG 28 2017 The National Weather Service in Lake Charles has issued a * Severe Thunderstorm Warning for... Northwestern Cameron Parish in southwestern Louisiana... * Until 545 AM CDT * At 510 AM CDT, a severe thunderstorm was located near Sabine National Wildlife, moving north at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Johnsons Bayou and Constance Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 100 PM CDT for southwestern Louisiana. LAT...LON 2999 9377 3003 9364 2978 9354 2976 9366 TIME...MOT...LOC 1010Z 159DEG 20KT 2985 9364 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ 06
2 follow-up statements
763 WWUS54 KLCH 281020 SVSLCH Severe Weather Statement National Weather Service Lake Charles LA 520 AM CDT MON AUG 28 2017 LAC023-281045- /O.CON.KLCH.SV.W.0126.000000T0000Z-170828T1045Z/ Cameron LA- 520 AM CDT MON AUG 28 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR NORTHWESTERN CAMERON PARISH... At 520 AM CDT, a severe thunderstorm was located near Sabine National Wildlife, moving north at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of northwestern Cameron Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 100 PM CDT for southwestern Louisiana. LAT...LON 2999 9377 3002 9365 2986 9361 2984 9370 TIME...MOT...LOC 1020Z 159DEG 20KT 2991 9366 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ 06
440 WWUS54 KLCH 281033 SVSLCH Severe Weather Statement National Weather Service Lake Charles LA 533 AM CDT MON AUG 28 2017 LAC023-281045- /O.CON.KLCH.SV.W.0126.000000T0000Z-170828T1045Z/ Cameron LA- 533 AM CDT MON AUG 28 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR NORTHWESTERN CAMERON PARISH... At 533 AM CDT, a severe thunderstorm was located 7 miles southeast of West Orange, moving north at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of northwestern Cameron Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 100 PM CDT for southwestern Louisiana. LAT...LON 2999 9377 3002 9365 2993 9363 2990 9373 TIME...MOT...LOC 1033Z 159DEG 20KT 2998 9369 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ 06
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 11:45 PM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Aug 27, 11:45 PM CDT, 5 hours 25 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1145 PM CDT Sun Aug 27 2017
.DISCUSSION...
06Z TAFS
&&
.AVIATION...
The rain bands associated with Tropical Storm Harvey continue to
move across the area. Increasing coverage over the past couple of
hours seems to herald the beginning of another period of
persistent moderate to heavy rainfall across much of the region.
Expect this activity to continue through the entire TAF period.
Intermittent reduced visibility can be expected as heavier cells
move through terminals. Winds at LCH and BPT are expected to
remain breezy with gusts from 30 to 35 knots through the night
especially within stronger rain bands.
Jones
&&
.PREV DISCUSSION... /issued 1041 PM CDT Sun Aug 27 2017/
..POTENTIAL SIGNIFICANT FLOOD EVENT FOR SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA OVERNIGHT INTO MONDAY MORNING...
UPDATE...
Apologies for having the discussion out a little later than
normal, have been a little busy. No significant changes to the
overall forecast philosophy. Did some modifications to the wind
grids based on the latest track and wind field from NHC on Harvey.
Rua
DISCUSSION...
In the short term the main forecast issue will be trying to figure
out where the next organized feeder bands rotating around the
circulation of Harvey will develop overnight. These bands will
bring torrential down pours that could lead to significant life
threatening flooding. The best chance for these bands to develop
will be across the forecast area in Southeast Texas into Southwest
Louisiana or basically along the I-10 corridor between Winnie to
Jennings. Will likely issue a Flash Flood Warning shortly for
portions of Southwest Louisiana as banding becomes more organized
and extend the current Flash Flood Warning in Southeast Texas.
Other issue tonight will be the quick spin-ups with cells moving
onshore that could lead to short lived tornadoes.
Rua
PREV DISCUSSION... /issued 634 PM CDT Sun Aug 27 2017/
DISCUSSION...
28/00Z TAF Issuance.
AVIATION...
Periods of rain with ocnl TS will continue through the period.
Conditions will be generally prevailing at BPT/LCH tonight through
Monday, while terminals further east are expected to have a
reprieve overnight before convection again expands Monday
morning. Wind gusts to 30 KT and IFR vsbys/cigs can be expected
within heavier rainbands.
24
PREV DISCUSSION... /issued 411 PM CDT Sun Aug 27 2017/
DISCUSSION...
Radar/satellite imagery show Harvey continuing to meander over
srn Texas in the vicinity of KVCT this afternoon. Outer bands have
been pounding primarily the wrn 1/2 of the forecast area today,
although these areas have been in a bit of a lull the past couple
of hours. A few storms continue to show occasional rotation, and
the Tornado Watch remains in effect until 07z/02L.
The latest NHC track for Harvey shows a general sewd drift back
into the wrn Gulf into tomorrow before turning more newd and
making yet another landfall in the vicinity of Galveston Bay early
Wednesday. A nnewd track is expected thereafter, carrying the low
through ern TX to the Arklatex by the end of the week. All this
will lead to a continuation of widespread showers/scattered
thunder into next weekend. Unfortunately, this also requires
another expansion/extension of the Flash Flood Watch...now
covering our entire forecast area until 01/00z (7pm Thursday).
Thanks to neighboring WFOs and SPC/WPC for coordination today.
MARINE...
SCA/SCEC has been extended into Tuesday.
25
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 82 71 79 70 / 80 70 80 50
LCH 79 74 78 74 / 100 100 90 80
LFT 82 75 82 75 / 90 70 90 80
BPT 78 74 77 74 / 100 100 90 90
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ027>033-
041>045-052>055-073-074.
TX...Flash Flood Watch through Thursday evening for TXZ180-201-215-
216-259>262.
GM...Small Craft Advisory until 10 AM CDT Tuesday for GMZ450-470-472-
475.
Small Craft Exercise Caution through Tuesday morning for GMZ430-
452-455.
&&
AVIATION...66Hazardous weather outlook, Aug 27, 5:48 AM CDT, 23 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 548 AM CDT Sun Aug 27 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 281100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 548 AM CDT Sun Aug 27 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Weakening Tropical Storm Harvey currently located just inland of the mid-Texas coast will maintain a high threat of flooding rains across the area as well as an isolated tornado threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday Harvey or its remnants will maintain a high threat of flooding rains through at least mid-week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required. GMZ430-432-435-450-452-455-470-472-475-281100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 548 AM CDT Sun Aug 27 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Weakening Tropical Storm Harvey currently located just inland of the mid-Texas coast will maintain moderate winds and elevated seas. Considerable shower and thunderstorm activity can also be expected along with the threat of a few waterspouts. .DAYS TWO THROUGH SEVEN...Monday through Saturday Harvey or its remnants will maintain moderate winds and elevated seas through at least mid-week along with occasional showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, Aug 28, 12:49 AM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1249 AM CDT MON AUG 28 2017
TXZ216-280630-
Orange TX-
1249 AM CDT MON AUG 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ORANGE COUNTY UNTIL 130
AM CDT...
At 1249 AM CDT, Doppler radar was tracking a strong thunderstorm near
Port Neches, moving north at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Beaumont, Port Arthur, Vidor, Bridge City, Mauriceville and
Orangefield.
A tornado watch remains in effect until 200 AM CDT for southeastern
Texas.
LAT...LON 3023 9387 3002 9381 2999 9385 2999 9386
2998 9386 2998 9390 3000 9392 2999 9394
3000 9396 3001 9396 3001 9398 3002 9398
3002 9399 3015 9407
TIME...MOT...LOC 0549Z 158DEG 17KT 2999 9389
06Special weather statement, Aug 28, 12:55 AM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1255 AM CDT MON AUG 28 2017
LAZ042-043-052-074-280645-
Acadia LA-Jefferson Davis LA-Vermilion LA-East Cameron LA-
1255 AM CDT MON AUG 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...SOUTHEASTERN
JEFFERSON DAVIS...SOUTHWESTERN ACADIA AND VERMILION PARISHES UNTIL
145 AM CDT...
At 1255 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cameron to near Pecan Island. Movement was
northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Abbeville, Jennings, Kaplan, Lake Arthur, Gueydan, Mermentau,
Rockefeller Wildlife Range, Forked Island, Pecan Island, Klondike,
Morse, Riceville, Meaux, Esther, Wright, Lyons Point and Florence
Landing.
A tornado watch remains in effect until 200 AM CDT for southwestern
Louisiana.
LAT...LON 2959 9265 2971 9295 3021 9265 3002 9203
2984 9213 2979 9216 2978 9216 2976 9218
2974 9218 2975 9220 2975 9221 2972 9220
2954 9235
TIME...MOT...LOC 0555Z 211DEG 42KT 2984 9325 2962 9241
06Local storm report, Aug 28, 1:11 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
111 AM CDT MON AUG 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM FLASH FLOOD 4 ENE SARATOGA 30.30N 94.46W
08/27/2017 HARDIN TX DEPT OF HIGHWAYS
TXDOT REPORTS FM 770 CLOSED FROM FM 1003 TO SARATOGA DUE
TO FLOODING.
&&
TWHSpecial weather statement, Aug 28, 2:36 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
236 AM CDT MON AUG 28 2017
LAZ042-074-280815-
Jefferson Davis LA-East Cameron LA-
236 AM CDT MON AUG 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMERON AND CENTRAL
JEFFERSON DAVIS PARISHES UNTIL 315 AM CDT...
At 236 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lowry, or near Lake Arthur, moving north at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Welsh, Lake Arthur, Fenton, Pine Island, Thornwell, Lowry and
Roanoke.
A tornado watch remains in effect until 100 PM CDT for southwestern
Louisiana.
LAT...LON 3043 9298 3043 9272 3007 9265 3007 9266
3006 9268 3006 9269 3005 9270 3004 9272
3004 9264 2997 9263 2993 9282
TIME...MOT...LOC 0736Z 168DEG 32KT 3004 9277
06Special weather statement, Aug 28, 3:19 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
319 AM CDT MON AUG 28 2017
LAZ030-041-280900-
Calcasieu LA-Beauregard LA-
319 AM CDT MON AUG 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEAUREGARD AND
EASTERN CALCASIEU PARISHES UNTIL 400 AM CDT...
At 319 AM CDT, Doppler radar was tracking a strong thunderstorm near
Holmwood, or near Lake Charles Regional Airport, moving north at 30
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Lake Charles, Westlake, Lake Charles Regional Airport, Moss Bluff,
Ragley, Dequincy, Lebleu Settlement, Gillis, Holmwood and Buhler.
A tornado watch remains in effect until 100 PM CDT for southwestern
Louisiana.
LAT...LON 3007 9322 3048 9344 3057 9314 3054 9313
3038 9313 3038 9309 3012 9301 3008 9315
TIME...MOT...LOC 0819Z 160DEG 25KT 3015 9314
06Special weather statement, Aug 28, 4:55 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
455 AM CDT MON AUG 28 2017
LAZ073-281045-
West Cameron LA-
455 AM CDT MON AUG 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON PARISH UNTIL
545 AM CDT...
At 455 AM CDT, Doppler radar was tracking a strong thunderstorm over
Johnsons Bayou, moving north at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Sabine National Wildlife, Johnsons Bayou and Constance Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 100 PM CDT for southwestern
Louisiana...and southeastern Texas.
LAT...LON 2988 9378 2989 9377 2997 9376 2999 9379
3000 9377 3001 9376 3002 9374 3005 9356
3005 9352 2977 9350 2974 9373
TIME...MOT...LOC 0955Z 169DEG 11KT 2977 9362
06The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:02 PM CDT | Special Marine Warning | LCH | 43 min | |
| Aug 27, 7:07 PM CDT | Special Marine Warning | LCH | 53 min | |
| Aug 27, 7:28 PM CDT | Special Marine Warning | LCH | 62 min | |
| Aug 27, 7:41 PM CDT | Special Marine Warning | LCH | 49 min | |
| Aug 27, 8:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Aug 27, 8:18 PM CDT | Special Marine Warning | LCH | 57 min | |
| Aug 27, 8:31 PM CDT | River Flood Warning | LCH | Beauregard | 7 days |
| Aug 27, 8:31 PM CDT | River Flood Warning | LCH | Rapides | 12 days |
| Aug 27, 8:31 PM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 11 days |
| Aug 27, 8:31 PM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 8 days |
| Aug 27, 8:31 PM CDT | River Flood Warning | LCH | Vernon | 9 days |
| Aug 27, 8:50 PM CDT | Special Marine Warning | LCH | 55 min | |
| Aug 27, 9:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Aug 27, 9:21 PM CDT | Special Marine Warning | LCH | 54 min | |
| Aug 27, 9:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Aug 27, 10:06 PM CDT | Special Marine Warning | LCH | 54 min | |
| Aug 27, 10:31 PM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 11 days |
| Aug 27, 10:44 PM CDT | Special Marine Warning | LCH | 61 min | |
| Aug 27, 11:03 PM CDT | Special Marine Warning | LCH | 57 min | |
| Aug 27, 11:43 PM CDT | Special Marine Warning | LCH | 32 min | |
| Aug 27, 11:48 PM CDT | Tornado Warning | LCH | Cameron | 27 min |
| Aug 27, 11:50 PM CDT | Special Marine Warning | LCH | 55 min | |
| Aug 27, 11:58 PM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Cameron, Jefferson Davis | 8 hr |
| Aug 28, 12:19 AM CDT | Tornado Warning | LCH | Cameron | 26 min |
| Aug 28, 12:22 AM CDT | Special Marine Warning | LCH | 23 min | |
| Aug 28, 12:44 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Aug 28, 12:45 AM CDT | Special Marine Warning | LCH | 60 min | |
| Aug 28, 12:52 AM CDT | Special Marine Warning | LCH | 53 min | |
| Aug 28, 12:55 AM CDT | Special Weather Statement | LCH | Vermilion | 50 min |
| Aug 28, 1:40 AM CDT | Severe Thunderstorm Warning | LCH | Cameron | 65 min |
| Aug 28, 1:46 AM CDT | Special Marine Warning | LCH | 89 min | |
| Aug 28, 1:53 AM CDT | Special Marine Warning | LCH | 67 min | |
| Aug 28, 2:36 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 39 min |
| Aug 28, 2:55 AM CDT | Special Marine Warning | LCH | 50 min | |
| Aug 28, 3:19 AM CDT | Special Weather Statement | LCH | Calcasieu | 41 min |
| Aug 28, 4:00 AM CDT | Special Marine Warning | LCH | 60 min | |
| Aug 28, 4:23 AM CDT | Special Marine Warning | LCH | 67 min | |
| Aug 28, 5:00 AM CDT | Coastal Flood Advisory | LCH | Cameron | 9 hr |
| Aug 28, 5:05 AM CDT | Special Marine Warning | LCH | 115 min | |
| Aug 28, 6:19 AM CDT | Special Marine Warning | LCH | 116 min | |
| Aug 28, 6:53 AM CDT | Tornado Warning | LCH | Acadia | 37 min |
| Aug 28, 7:34 AM CDT | Flash Flood Warning | LCH | Acadia | 5 hr |
| Aug 28, 7:43 AM CDT | Tornado Warning | LCH | Allen, Jefferson Davis | 47 min |
| Aug 28, 7:52 AM CDT | Tornado Warning | LCH | Cameron, Vermilion | 38 min |
| Aug 28, 7:54 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Cameron, Jefferson Davis | 11 hr |
| Aug 28, 8:14 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Jefferson Davis, Vernon | 11 hr |
| Aug 28, 8:27 AM CDT | Tornado Warning | LCH | Cameron, Vermilion | 33 min |
| Aug 28, 8:28 AM CDT | Tornado Warning | LCH | Cameron, Vermilion | 32 min |
| Aug 28, 8:31 AM CDT | Tornado Warning | LCH | Allen | 29 min |
| Aug 28, 8:40 AM CDT | Tornado Warning | LCH | Iberia, St. Mary | 35 min |
| Aug 28, 9:00 AM CDT | Tornado Warning | LCH | Calcasieu | 17 min |
| Aug 28, 9:06 AM CDT | Special Marine Warning | LCH | 54 min | |
| Aug 28, 9:18 AM CDT | River Flood Warning | LCH | Beauregard, Vernon | 10 days |
| Aug 28, 9:28 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 6 hr |
| Aug 28, 9:37 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more | 13 hr |
| Aug 28, 10:20 AM CDT | Tropical Storm Watch | LCH | Cameron | 6 hr |
| Aug 28, 10:20 AM CDT | Tropical Storm Warning | LCH | Cameron, Saint Martin | 58 hr |
| Aug 28, 10:31 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 5 days |
| Aug 28, 10:31 AM CDT | River Flood Warning | LCH | Allen | 7 days |
| Aug 28, 10:36 AM CDT | Special Marine Warning | LCH | 54 min | |
| Aug 28, 11:28 AM CDT | Special Marine Warning | LCH | 62 min | |
| Aug 28, 11:45 AM CDT | Tornado Warning | LCH | Saint Martin | 30 min |
| Aug 28, 12:05 PM CDT | Tornado Warning | LCH | Iberia, Saint Martin, St. Mary | 25 min |
| Aug 28, 12:24 PM CDT | Tornado Warning | LCH | Saint Martin | 36 min |
| Aug 28, 12:27 PM CDT | Special Marine Warning | LCH | 63 min | |
| Aug 28, 12:58 PM CDT | Tornado Warning | LCH | Saint Martin, St. Mary | 32 min |
| Aug 28, 1:02 PM CDT | Special Marine Warning | LCH | 13 min | |
| Aug 28, 1:02 PM CDT | Tornado Warning | LCH | Cameron | 28 min |
| Aug 28, 1:14 PM CDT | Special Marine Warning | LCH | 16 min | |
| Aug 28, 1:21 PM CDT | Special Marine Warning | LCH | 24 min | |
| Aug 28, 2:26 PM CDT | River Flood Warning | LCH | Allen | 8 days |
| Aug 28, 2:26 PM CDT | River Flood Warning | LCH | Allen | 11 days |
| Aug 28, 2:26 PM CDT | River Flood Warning | LCH | Calcasieu | 13 days |
| Aug 28, 3:31 PM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 3 days |
| Aug 28, 4:10 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 65 min |
| Aug 28, 4:15 PM CDT | Storm Surge Watch | LCH | Cameron | 51 hr |
| Aug 28, 4:20 PM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 25 min |
| Aug 28, 4:25 PM CDT | Special Marine Warning | LCH | 20 min | |
| Aug 28, 4:45 PM CDT | Tornado Warning | LCH | Cameron | 30 min |
| Aug 28, 5:02 PM CDT | Special Marine Warning | LCH | 43 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.